Jan 2, 2012
My wife's ARV treatment atripla is sent through the post and this xmas there was a delay in the delivery resulting in her missing 5 day's treatment ( 5 tablets) what can be the result of this. she seems ok
Response from Dr. Young
Hello and thanks for posting.
There's generally little risk in missing all 3 (or more) of one's HIV medications, especially if the viral load is suppressed.
Five days is a bit longer than I'd simply say not to worry at all; there's some potential for the viral load to creep back into the detectable range, and therefore need to keep an eye on the subsequent return (hopefully) to undetectable. If the viral load doesn't go undetectable, then I'd be concerned about the possible emergence of drug resistance.
Hope that's helpful, BY
liver or kidney failure
Atripla switched to Complera but still rash
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.